# SDR SWAA2025112027638

- Difficulty date: October 23, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 39,409 hours, 19,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE, BTW BS 727F - 767, STRINGER 25R, WL 156.4.   REPLACED SUPPORT ZEE IAW SRM 51-10-02-0G, ITEM 9, SRM 51-40-02-0G, SRM 53-00-53-2R-6, REPAIR 6, DWG 146A7500, SHEET 233, REV-, DWG 146A7502, SHEET 50, REV-.
